# SDR ANCF200100009

- Difficulty date: May 16, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N190AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53190
- Aircraft time: 11,657 hours, 10,132 cycles
- System (JASC): 2300 · Communications System
- Part: Audio Panel
- Part serial: 143
- Condition: Inoperative
- Location: Comm System
- Part time: 12,443 hours, 12,875 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LT COMMUNICATIONS WAS COMPLETELY INOPERATIVE.  AIR TURNBACK PROCEDURE WAS ACCOMPLISHED.  LT AUDIO BOX WAS CHANGED IAW AMM 23-50-02 P 201 AND FLIGHT INTERPHONE CB A-10 WAS RESEATED.  SYSTEM OPERATION WAS CHECKED IAW AMM 23-00-00 PG 1.  CHECKED OK.
